Doctors Raise Alarm as Vaccinated Begin Suffering ‘Sudden Deafness’

261
Doctors Raise Alarm as Vaccinated Begin Suffering ‘Sudden Deafness’

Multiple doctors have started to raise the alarm after their patients have begun suffering from “sudden deafness” after receiving Covid mRNA vaccines.

Dr. Clarice Saba, an otorhinolaryngologist in Brazil, developed sudden hearing loss in her right ear a week after receiving her first Covid mRNA injection.

“I did all the exams and could not find any other reason other than because of the shots,” she said.

Several studies have linked sudden hearing loss to the vaccine, with the most comprehensive study coming from France.

Four hundred cases of post-vaccine sudden sensorineural hearing loss were evaluated, with 345 medical reports assessed by two audiology experts for potential causality.

“[Sudden sensorineural hearing loss] after COVID-19 mRNA vaccines are very rare adverse events,” the French authors concluded, adding that these rare adverse events “do not call into question the benefits of mRNA vaccines but deserve to be known given the potentially disabling impact of sudden deafness.”

Doctors are now warning of a ticking time bomb as a growing number of people are suddenly losing their hearing after the shots, some up to three years later.

Accumulated Damage

While the cause of hearing loss is unknown, it is usually assumed to be induced by damage to the cochlea, a fluid-filled, spiral cavity in the inner ear that helps process sounds into electrical signals in the brain.

This assumption is based on the fact that cochlear implants, which mimic the work of a natural cochlea, are highly successful in treating hearing loss.

The cochlea is a highly sensitive part of the ear and can accumulate damage from aging, loud sounds, viral infections, and certain chemicals and medications.

These exposures may restrict oxygen to the blood supply of the cochlea, reduce blood flow, increase oxidative damage, or form lesions in the cochlear tissue.

It is not known how COVID-19 and its vaccines may cause hearing loss. Some studies have proposed that the SARS-CoV-2 virus may replicate in the ears and cause damage to the blood vessels and nerves there.

Case studies evaluating hearing problems in COVID-19 patients found inflammation of the inner ears, inflamed cochlea and vestibular nerves, and bleeding of the ears.

The COVID-19 mRNA vaccines induce the body to make COVID-19 spike proteins.

Research in animal cochlear cells has shown that the spike protein damages the cochlea. Spike proteins also share structural similarities with over 28 human proteins.

Therefore, some studies on hearing loss speculate that proteins in the ears, including within the cochlea, may be structurally similar to spike proteins, leading to autoimmune damage when the body mounts its immune response.

The spike proteins in the COVID-19 vaccines are also prone to causing micro-clotting, where the blood becomes more viscous and “sludge-like,” according to internal medicine physician Dr. Jordan Vaughn.

Viscous blood moves more slowly, reducing oxygen exchange in the blood and leading to stress on the nerves and cells in the ears.

Tinnitus and Hearing Loss

Since the pandemic, Dr. Saba has seen a rise in hearing loss and tinnitus.

Tinnitus is a much more common and acknowledged adverse effect of the COVID-19 vaccine than some.

A well-known case of vaccine-related tinnitus was reported by vaccinologist Dr. Gregory Poland, who developed the condition after getting his second Pfizer dose.

Tinnitus is also strongly linked to hearing loss.

While most patients with tinnitus may not realize signs of hearing loss, around 80 percent to 90 percent have the issue.

Dr. Saba said that many patients with tinnitus may get a normal hearing result when they undergo an automatic hearing test. However, tests for hearing at high frequencies or audiometric hearing tests would reveal that the person has some degree of hearing loss.

Studies have shown that the cochlea is also involved in chronic tinnitus.

Due to the link between tinnitus and hearing loss, she sometimes prescribes the same treatment for both conditions.